# SDR DALA2019050402821

- Difficulty date: May 3, 2019
- Submitted: May 6, 2019
- Operation: Air carrier
- Aircraft: N3753
- Make and model: Boeing 737832
- Aircraft serial: 32626
- Aircraft time: 58,917 hours, 21,736 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Rt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 1058490) DURING INSPECTION FOUND CRACK INSPAR RIB STA 92.70 LOWER AREA AT RT HORIZONTAL STABILIZER. PERFORMED REPAIR ON RIB STA 92.70 LOWER AREA AT RT HORIZONTAL STABILIZER AS PER SRM 55-10-09 REPAIR 4.
